American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[2] Amir Moradifam. Sharp counterexamples related to the De Giorgi conjecture in dimensions $4\leq n \leq 8$. Proc. Amer. Math. Soc. 142 (2014) 199-203.
Abstract, references, and article information   
View Article: PDF

[3] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information   
View Article: PDF

[4] Roberta Filippucci. A Liouville result on a half space. Contemporary Mathematics 595 (2013) 237-252.
Book volume table of contents   
View Article: PDF

[5] Lorenzo D’Ambrosio and Enzo Mitidieri. An application of Kato's inequality to quasilinear elliptic problems. Contemporary Mathematics 595 (2013) 205-218.
Book volume table of contents   
View Article: PDF

[6] A. I. Nazarov and N. N. Ural′tseva. The Harnack inequality and related properties for solutions of elliptic and parabolic equations with divergence-free lower-order coefficients. St. Petersburg Math. J. 23 (2012) 93-115. MR 2760150.
Abstract, references, and article information   
View Article: PDF

[7] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information   
View Article: PDF

[8] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1